# SDR SWAA001182

- Difficulty date: June 29, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: 089SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22904
- Aircraft time: 57,393 hours, 61,497 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 6551524
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND LT HORIZONTAL STAB REAR SPAR LUG BORE ATTACH FITTING CORRODED.               REPAIRED FITTING PER ER NR 00-0643
